# SDR DHL200070927C

- Difficulty date: July 5, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Intake Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIR AREA APPROX BS 1283 LT SECTION NR 2 AIR INTAKE DUCT HAS RIB CRACKED AT BOTH SIDES JUST AT ATTACHING POINT OF CSD AIR DUCT.  REMOVED FASTENERS AND CUT OUT DAMAGED AREA PER SRM 54-10-3.  INSTALLED RIB REPAIR AT CENTER ENGINE AIR INTAKE DUCT PER SRM 54-10-3.  ALODINED AND PRIMED PER SRM 51-10-2.
